MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. COLONOVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. COLONOVIDEOSCOPE
Model Number CF-Q150I
Medical Device Problem Codes Break (1069); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device in this report was not returned to omsc for evaluation.Omsc reviewed the manufacturing history (dhr) of the subject device and confirmed no irregularity.The exact cause of the reported event could not be conclusively determined.However, based on the information from olympus (b)(6), there was the possibility that the damaged channel caused the inappropriate reprocessing and it caused the residual foreign material.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during the incoming inspection at the service department of olympus (b)(6), it was found that there was foreign material on the channel of the subject device due to the damaged channel.There was no report of patient injury associated with this event.The user facility did not provide other detailed information.

Brand Name
COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10293157
Report Number8010047-2020-04558
Device Sequence Number812416
Product Code FDF
UDI-Device Identifier04953170229473
UDI-Public04953170229473
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K001241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCF-Q150I
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1